Thread: Clen Acne
04-08-2003, 08:15 PM #1
Did anyone get acne from clen or xenadrine?? I broke out on my chest/shoulders/back. I am not taking any other supplements or AAS...
04-08-2003, 08:19 PM #2
you shouldn't have a problem with either of those.... when was the last time you had taken any sort of AAS.
04-08-2003, 10:06 PM #3
04-08-2003, 11:31 PM #4AR-Elite Hall of Famer
- Join Date
- Mar 2003
- United States
- Blog Entries
are you sweating more? I know when i take either of those, i sweat like a bastard. I take about three showers a day sometimes. Dont know if that helps, but good luck to you
04-09-2003, 05:21 AM #5
I have taken a lot of those products and didn't notice much of a difference. I had a slight increase but I consider it due to me doing more cardio and sweating more, sometimes I am lazy and don't shower afterwards too.
04-09-2003, 08:22 AM #6
I've never had any outbreaks from Clen but like everyone has said, you will sweat a lot more and sebaceous glands secreting extra sebum could account for clogged pores thus the acne. Try washing your face/body with a cleanser containing salicylic acid.
04-09-2003, 02:05 PM #7
Ok, thanks alot guys. I usually get zits like this in the summer from being in the sun too long so thats probably it...thanks.
04-09-2003, 10:00 PM #8New Member
- Join Date
- Apr 2003
04-09-2003, 11:11 PM #9
Clen should be prymiaded up and back down for 2 weeks. Then take 2 weeks off and use an ECA on that off 2 weeks. I am sure you can die from it but its VERY rare. You can die from anything...you can drown in a tablespoon of water.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)